Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 74, NWS Lincoln, IL

November 18, 2009Sangamon County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 18, 2009, 7:21 PM CST for Sangamon County, Illinois. It took effect at Nov 19, 2009, 9:43 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2009, 7:21 PM CST (01:21 UTC)
In effect from
Nov 19, 2009, 9:43 PM CST
Expired
Nov 20, 2009, 10:49 AM CST
In force
13 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 22.88 ft at Nov 19, 2009, 8:00 PM CST.

actionminormoderate202511/1911/2011/21
Action stage
17 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 190121
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
721 PM CST WED NOV 18 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY

.SYNOPSIS...RAINFALL OVER THE LAST SEVERAL DAYS WILL CAUSE THE 
SANGAMON RIVER AT RIVERTON TO RISE ABOVE FLOOD STAGE TOMORROW MORNING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC167-191521-
/O.NEW.KILX.FL.W.0074.091119T1559Z-091121T0300Z/
/RVTI2.1.ER.091119T1559Z.091120T0000Z.091120T2100Z.NO/
721 PM CST WED NOV 18 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT RIVERTON.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 645 PM WEDNESDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 23.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SANGAMON RIVER
 RIVERTON          23  21.9 WED 7 PM    22.8   23.2   22.3

$$
3 follow-up statements
000 
WGUS83 KILX 191546
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
946 AM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-200546-
/O.EXT.KILX.FL.W.0072.000000T0000Z-091122T0000Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091121T1800Z.NO/
946 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 AM THURSDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  13.5 THU 8 AM    13.6   13.2   12.6



$$

ILC167-200546-
/O.EXT.KILX.FL.W.0074.091120T0300Z-091121T0300Z/
/RVTI2.1.ER.091120T0300Z.091120T0600Z.091120T2100Z.NO/
946 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT RIVERTON. 
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  845 AM THURSDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 RIVERTON          23  22.6 THU 9 AM    23.1   22.2   21.1



$$

ILC017-125-200546-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T2059Z/
/CDLI2.1.ER.091118T1630Z.091121T1800Z.091125T1459Z.UU/
946 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM THURSDAY THE STAGE WAS 457.4 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.4 FEET BY 
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
  MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 CHANDLERVILLE     457  457.4 THU 9 AM   457.9  458.3  458.4



$$

BARNES
000 
WGUS83 KILX 200125
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
725 PM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY 
  SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD 
  COUNTIES 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC147-201525-
/O.EXT.KILX.FL.W.0072.000000T0000Z-091121T2100Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091121T1500Z.NO/
725 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 445 PM THURSDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 MONTICELLO        13  13.4 THU 5 PM    13.5   13.1   12.5

$$

ILC167-201524-
/O.EXT.KILX.FL.W.0074.091120T0343Z-091121T0300Z/
/RVTI2.1.ER.091120T0343Z.091120T0600Z.091120T2100Z.NO/
725 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT RIVERTON. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 RIVERTON          23  22.9 THU 7 PM    23.1   22.2   21.1

$$

ILC017-125-129-201524-
/O.EXT.KILX.FL.W.0076.091120T1200Z-091123T0600Z/
/OKFI2.1.ER.091120T1200Z.091121T0000Z.091123T0000Z.NO/
725 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR OAKFORD. 
* FROM FRIDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 470.7 FEET. 
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 471.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT 
  PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 OAKFORD           471  470.7 THU 7 PM   471.0  471.2  471.2



$$

ILC017-125-201524-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T1200Z/
/CDLI2.1.ER.091118T1630Z.091121T1200Z.091125T0600Z.UU/
725 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM THURSDAY THE STAGE WAS 457.6 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.4 FEET BY 
  SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SANGAMON RIVER
 CHANDLERVILLE     457  457.6 THU 7 PM   458.0  458.4  458.4

$$

AUTEN
000 
WGUS83 KILX 201649
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CST FRI NOV 20 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE THE FLOODING THREAT HAS ENDED...THIS WILL BE THE LAST STATEMENT
ON THIS FLOODING EVENT.

ILC167-201719-
/O.CAN.KILX.FL.W.0074.000000T0000Z-091121T0300Z/
/RVTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM CST FRI NOV 20 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT RIVERTON.
* AT  945 AM FRIDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 22.9 FEET.  THE 
  RIVER WILL FALL TO 21.7 FEET BY SATURDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SANGAMON RIVER
 RIVERTON          23  22.8 FRI 10 AM   21.7   20.3   19.8



$$

BARNES

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:50 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 18, 5:50 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CST WED NOV 18 2009

.DISCUSSION...
ISSUED 255 PM CST WED NOV 18 2009

THE LINGERING CUT-OFF LOW WILL FINALLY BEGIN TO PROGRESS EASTWARD
TONIGHT...AND PULL FAR AWAY TO THE NORTHEAST ON THURSDAY
AFTERNOON. THE HIGHEST RAIN CHANCES WILL BE TONIGHT...THEN TAPER
OFF BY THURS AFTERNOON.

THERE IS A HIGHER LIKELIHOOD OF DRY CONDITIONS FOR FRI THROUGH
SUNDAY...UNFORTUNATELY THERE WILL BE A SECONDARY UPPER LOW
IMMEDIATELY ON THE HEELS OF THE PREVIOUS LOW. THE NEXT LOW WILL
INDUCE WEAK TROUGHING AT THE SURFACE ACROSS IA/MO AND W IL THIS
WEEKEND. CLOUDS WILL PROBABLY AFFECT AT LEAST THE WESTERN
PORTIONS OF IL. A FEW SPRINKLES CAN NOT BE RULED OUT FOR SAT AND
SUN...ESPECIALLY WEST OF LINCOLN TO PEORIA...BUT FOR NOW WE WILL
KEEP A DRY FORECAST IN PLACE.

A WIDE SPREAD IN MODEL GUIDANCE SHOWS UP FOR MONDAY AND TUESDAY
NEXT WEEK. THE GFS CONTINUES TO SHOW A POTENT LOW PRESSURE SYSTEM
LIFTING DIRECTLY ACROSS IL...WHILE THE ECMWF AND CANADIAN GLOBAL
KEEP THE LOW WEST OF ILLINOIS. THE CURRENT FORECAST WAS MORE IN
LINE WITH THE GFS...AND WE DID NOT ALTER TOO MUCH FROM THAT
TIMING...SINCE HPC WAS IN AGREEMENT WITH THAT SCENARIO.

SHORT TERM...TONIGHT THROUGH SUNDAY.

THE OCCLUDED SURFACE AND UPPER LOWS WILL LIFT SLOWLY TO THE NNE
ACROSS CENTRAL IL TONIGHT. AN ABUNDANCE OF LOW LEVEL MOISTURE AND
WEAK LIFT WILL KEEP LIGHT RAIN AND DRIZZLE CHANCES IN PLACE
THROUGH AT LEAST THURSDAY MORNING. AREAS OF FOG WILL BE LIKELY AS
WELL...WITH SOME LOCALLY DENSE FOG POSSIBLE. RAINFALL AMOUNTS WILL
BE ON THE LIGHT SIDE...WITH UP TO A TENTH OF AN INCH OF ADDITIONAL
RAIN OVER THE NEXT 18 TO 24 HOURS.

WE WENT WITH LIKELY POPS FROM PEORIA AND N THURSDAY MORNING...WITH HIGH
CHANCE POPS FOR AREAS SOUTH TO SPI TO DEC TO PARIS. DURING THE
AFTERNOON...ISENTROPIC DOWNGLIDE SHOULD HELP TO SHUT DOWN PRECIP
FROM SW TO NE.

WOULD NOT BE SURPRISED TO SEE ANOTHER ROUND OF FOG FOR FRIDAY
MORNING...AS HIGH PRESSURE AND A SUBSIDENCE INVERSION KEEP LOW
MOISTURE TRAPPED NEAR THE GROUND.

FRIDAY MAY BE ONE OF THE FEW DAYS OVER THE NEXT 4 OR 5 WITH SOME
PERIODS OF SUNSHINE. THE NEXT UPPER LOW IS EXPECTED TO MOVE OVER
IL FRIDAY NIGHT AND SATURDAY...WITH LINGERING SURFACE TROUGHING
ACROSS IL THROUGH SUNDAY. AS MENTIONED PREVIOUSLY...SOME SPRINKLES
MAY DEVELOP ALONG THE WEAK SURFACE TROUGH IN WESTERN IL...WHICH
MAY REACH AS FAR EAST AS LINCOLN AND PEORIA.

OVERALL TEMPS WILL AT OR BELOW NORMAL DURING THE CLOUDY DAYS AHEAD.

LONG TERM...MONDAY THROUGH WEDNESDAY.

WITH THE LARGE DIFFERENCES IN THE MODELS...WE STAYED THE COURSE IN
THE EXTENDED AND KEPT LOW CHANCE POPS FROM MONDAY IN THE WEST AND
EVERYWHERE FOR MONDAY NIGHT AND TUESDAY. IF THE GFS TIMING HOLDS
TRUE...WE COULD SEE MORE STEADY RAINS MONDAY NIGHT AND TUESDAY.

THE COLD POOL APPEARS TO BE SHALLOW ENOUGH TO PREVENT SNOW CHANCES
FROM BEING MUCH OF A REALITY WITH THIS SYSTEM...AT LEAST NOT THIS
FAR SOUTH. A SECOND LOBE OF THE UPPER LOW IS EXPECTED TO DROP INTO
IL ON WEDNESDAY NEXT WEEK...BUT WILL NOT ADD POPS TO THAT PERIOD
JUST YET. THE COLD AIR BEHIND THAT LOW WILL KEEP TEMPS WELL BELOW
NORMAL BY MID WEEK NEXT WEEK.

SHIMON
&&

.AVIATION...
ISSUED 550 PM CST WED NOV 18 2009

MVFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. SYSTEM
STILL REMAINS OVER CENTRAL ILLINOIS AND WILL SLOWLY MOVE NORTH
THROUGH THE PERIOD. DONT SEE MUCH OF A CHANGE UNTIL THE SYSTEM
GETS WELL NORTH OF THE AREA. ONLY CHANGE MAY BE LOWER CIGS IN THE
MORNING AND THEN WIND SHIFTS THROUGH THE PERIOD BECOMING SOUTHWEST
BY TOMORROW AFTERNOON.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 18, 2:37 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CST WED NOV 18 2009

ILZ036-040-041-044-047-049-050-191200-
CASS-FULTON-MASON-MORGAN-PIATT-SCHUYLER-SCOTT-
237 PM CST WED NOV 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND THE SANGAMON RIVER
NEAR CHANDLERVILLE AND NEAR MONTICELLO...ARE EXPECTED TO REMAIN
ABOVE FLOOD STAGE OVER THE NEXT SEVERAL DAYS. PLEASE MONITOR THE
LATEST RIVER FORECASTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OTHER THAN THE ONGOING FLOODING...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ027>031-037-038-043-045-046-052>057-061>063-066>068-071>073-
191200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-MACON-MARSHALL-
MCLEAN-MOULTRIE-PEORIA-RICHLAND-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
237 PM CST WED NOV 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ042-191200-
LOGAN-
237 PM CST WED NOV 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING PROBLEMS CONTINUE ACROSS SOUTHERN LOGAN COUNTY...
PARTICULARLY NEAR LAKE FORK. A FEW RURAL AND LOW-LYING ROADS STILL
HAVE WATER RUNNING ACROSS THEM. MOTORISTS ARE ADVISED TO DRIVE
WITH CAUTION...AND NEVER CROSS A WATER COVERED ROADWAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WATER LEVELS SHOULD RECEDE ACROSS SOUTHERN LOGAN COUNTY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ048-051-191200-
MENARD-SANGAMON-
237 PM CST WED NOV 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE SANGAMON RIVER AT RIVERTON...PETERSBURG AND OAKFORD IS EXPECTED
TO REACH FLOOD STAGE THURSDAY AFTERNOON IN RIVERTON AND
OAKFORD...AND FRIDAY AFTERNOON AT PETERSBURG. PLEASE MONITOR THE
LATEST RIVER FORECASTS FOR MORE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OTHER THAN THE ONGOING FLOODING...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KELLY

In the hours before

Local storm report, Nov 18, 2:13 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CST WED NOV 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HEAVY RAIN       MANITO                  40.42N 89.78W
11/18/2009  M2.44 INCH       MASON              IL   MESONET

            STORM TOTAL RAINFALL...SWOP REPORT

&&

DPK
Local storm report, Nov 18, 5:35 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CST WED NOV 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       3 S CHESTNUT            40.02N 89.20W
11/18/2009  M2.72 INCH       LOGAN              IL   MESONET

            STORM TOTAL RAINFALL SO FAR...SWOP REPORT

&&

DPK
Local storm report, Nov 18, 6:09 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CST WED NOV 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
11/18/2009  M2.78 INCH       MENARD             IL   MESONET

            STORM TOTAL SINCE 9AM 11/15...SWOP REPORT

&&

DPK
Local storm report, Nov 18, 6:12 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CST WED NOV 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HEAVY RAIN       MONTICELLO              40.03N 88.57W
11/18/2009  M3.01 INCH       PIATT              IL   MESONET

            STORM TOTAL RAINFALL SINCE SUNDAY MORNING

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 1:24 PM CSTRiver Flood WarningILXClay, Richland46 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.